# SDR DHL2006763507

- Difficulty date: January 17, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 656204891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 021040 - CORRODED FUSELAGE SKIN 4 INCHES AFT OF BS 950D O/B S-27 IN AFT CARGO COMPT.  CUT OUT CORRODED SKIN. FABRICATED AND INSTALLED DOUBLER REPAIR 18-1/2" X 10-3/4" FROM 2024-T3 .160 IAW B727 SRM 53-30-3 FIG. 3.
